# SDR HEEA954298

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 6321 · Main Rotor Brake
- Part: Power Pac
- Part number: 7665009803103
- Condition: Malfunction
- Location: Rotor Brake Hyd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH THE POWER PAC IN THE "ON" POSITION ROTOR BRAKE CYCLES CONTINUOUSLY.  REPLACED POWER PACK.
